Destabilization of islands in noisy Hamiltonian systems

Géza Györgyi, Naftali Tishby

Research output: Contribution to journalArticle

1 Citation (Scopus)


The effect of noise on the period-doubling scenario in Hamiltonian systems is considered. The escape time from islands is found to exhibit asymptotically universal scaling. With use of renormalization theory, it is shown that there is a universal noise distribution and a scale factor associated with it, responsible for self-similarity with noise. The fast transport within chaotic regions enhances diffusion, which obeys an anomalous power law.

Original languageEnglish
Pages (from-to)4957-4967
Number of pages11
JournalPhysical Review A
Issue number10
Publication statusPublished - Jan 1 1987

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Fingerprint Dive into the research topics of 'Destabilization of islands in noisy Hamiltonian systems'. Together they form a unique fingerprint.

  • Cite this